alexa Statin-associated myasthenia gravis: report of 4 cases and review of the literature.
Neurology

Neurology

Journal of Neurology & Neurophysiology

Author(s): Purvin V, Kawasaki A, Smith KH, Kesler A

Abstract Share this page

Abstract A few recent individual case reports have suggested that a myasthenic syndrome may be associated with statin treatment, but this association is not well described. We report 4 patients who developed symptoms of myasthenia gravis within 2 weeks of starting treatment with a statin drug. In 1 case the drug appears to have exacerbated underlying myasthenic weakness, whereas in the other 3 cases, de novo antibody formation appears to be most likely. In each case, some degree of recovery followed discontinuation of the statin medication. This article was published in Medicine (Baltimore) and referenced in Journal of Neurology & Neurophysiology

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords